# SDR ASAA2018082745918

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 18,198 hours, 6,046 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141297
- Condition: Faulted
- Location: Rt Ram Air Door
- Part time: 18,194 hours, 6,044 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM DOOR FULL OPEN LIGHT ILLUMINATED DURING CRUISE.  ACFT GROUNDED.   PERFORMED FIM 21-51, TASK 803. CONFIRMED FAULT.  NR 2 ZONE TEMP CONTROLLER SHOWS EXIT FAULT LIGHT.  REMOVED AND REPLACED RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27.  PERFORMED A BITE TEST IAW AMM 21-51-00, NO FAULTS FOUND.
